# SDR USAA20110201SB022

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED SEAT ROW 17ABC HAD A BROKEN CABLE FOR EMERGENCY LIGHT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT HARNESS FOR SEAT ROW 17ABC.  OPERATIONAL CHECK NORMAL AT THIS TIME IN ASSOCIATION WITH IPC 33-51-81-99D.
